[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.147.69. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
November 1969

Hemorrhagic Skin Infarction Secondary to Oral Anticoagulants

Author Affiliations

USA; USA. Denver

From the Department of Medicine, Fitzsimons General Hospital, Denver.

Arch Dermatol. 1969;100(5):588-591. doi:10.1001/archderm.1969.01610290072015
Abstract

An elderly female with congestive heart failure developed a hemorrhagic infarction of the skin of the thigh on the third day following anticoagulation with sodium warfarin. This is an infrequently reported complication of coumarin congener therapy. The case is reported and current concepts concerning pathogenesis and treatment are reviewed. A characteristic lesion is illustrated.

×